# SDR FDEA201710283094

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 44,906 hours, 26,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372400100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 242RJ FLOOR PANEL BROKEN FABRICATED NEW FLOOR PANEL 242RJ ON T17/1302766 DATED 10/17/17 IAW SRZ-25-005, MAJOR REPAIR.
